DOI 10.1177/106002800303700209
Serotonin syndrome induced by low-dose venlafaxine.
Аннотация
OBJECTIVE
To report the case of a patient with serotonin syndrome induced by low-dose venlafaxine.
CASE SUMMARY: A 29-year-old Taiwanese woman with major depressive disorder abruptly developed serotonin syndrome during low-dose (37.5 mg/d) venlafaxine monotherapy, with symptoms of restlessness, tremor, shivering, diarrhea, vomiting, ataxia, tachycardia, and myoclonus. The patient recovered in 2 hours after receiving prochlorperazine and lorazepam in the emergency department. Venlafaxine was discontinued, and she was discharged home. Two weeks later, the patient started to receive fluoxetine 20 mg/d and reported no adverse adverse effects during follow-up clinic visits.
DISCUSSION: The clinical manifestations of this case meet Sternbach's criteria of serotonin syndrome. Its possible etiologic factors include panic attack, adverse drug reaction, pharmacodynamic interaction, and congenital absence of CYP2D6 enzyme activity. The Naranjo probability scale suggested a probable causality of venlafaxine treatment and serotonin syndrome.
CONCLUSIONS
Clinicians should be aware of the risk of serotonin syndrome when the patient receives not only a combination of 2 antidepressants, but also the single potent serotonergic agent venlafaxine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.